MAUDE Adverse Event Report: DEGANIA SILICONE LTD MON A THERM FOLEY CATHETER WITH TEMPERATURE SENSOR

DEGANIA SILICONE LTD MON A THERM FOLEY CATHETER WITH TEMPERATURE SENSOR
Model Number 102201101480TY
Medical Device Problem Code Decreased Sensitivity (2534)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/21/2024
Type of Reportable Event Malfunction
Event or Problem Description
Following the insertion of the mon a therm foley catheter with temperature sensor it had a reading of 34.8, but upon using a rectal probe thermometer the reading was 36.4, there was no patient injury.

Brand Name
MON A THERM FOLEY CATHETER WITH TEMPERATURE SENSOR
Common Device Name
FOLEY CATHETER WITH TEMPERATURE SENSOR
Manufacturer (Section D)
DEGANIA SILICONE LTD
degania bet
degania bet, 15130 00
IS  1513000
Manufacturer (Section G)
DEGANIA MEDICAL DEVICES
imt manesar, gurgaon - 122050
haryana, india
gurgaon, haryana 12205 0
IN   122050
Manufacturer Contact
jawan asla
degania bet
degania bet, 15130-00
IS   1513000
MDR Report Key19219420
Report Number8030107-2024-00001
Device Sequence Number8241617
Product Code EZL
UDI-Device Identifier30884522000066
UDI-Public(01)30884522000066
Combination Product (Y/N)N
Initial Reporter CountryIS
PMA/510(K) Number
K063442
Number of Events Summarized1
Summary Report (Y/N)Y
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial
Report Date (Section B) 05/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/17/2026
Device Model Number102201101480TY
Device Catalogue Number102201101480TY
Device Lot NumberS21000713
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/24/2024
Initial Report FDA Received Date05/01/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/17/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Disability; Other;
Patient SexUnknown